About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 218785, 8 pages
http://dx.doi.org/10.1155/2012/218785
Research Article

A Lyapunov Function and Global Stability for a Class of Predator-Prey Models

1Faculty of Science, Shaanxi University of Science and Technology, Xi'an 710021, China
2College of Electrical and Information Engineering, Shaanxi University of Science and Technology, Xi'an 710021, China

Received 29 November 2012; Accepted 14 December 2012

Academic Editor: Junli Liu

Copyright © 2012 Xiaoqin Wang and Huihai Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We construct a new Lyapunov function for a class of predation models. Global stability of the positive equilibrium states of these systems can be established when the Lyapunov function is used.